# SDR ARWA981201

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 42D491C
- Condition: Inop
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PRECAUTIONARY SHUT DOWN DUE ENGINE OIL PRESSURE LIGHT FOR NR 1 ENGINE.  FOLLOWED ABNORMAL CHECKLIST FOR ENGINE OIL PRESS.  LIGHT ON, OIL PRESS 48 PSI, OIL TEMPERATURE MAX 105 DEGREE AFTER THROTTLE RETARD DURING CLIMB 80 PSI, OIL PRESS WHEN ENGINE WINDMILLING, 10 PSI.  CHECKED OIL PRESS FILTER, OK.  SERVICE ENGINE OIL, GROUND RUN SATISFACTORY; DIF PRESS SWITCH FOUND U/S, DISCONNECTED SWITCH AND TRANSFERRED TO DMI LOG NR 9441.  REMOVED AND REPLACED DIF PRESS SWITCH PER MM 79-33-0.  OPS CHECKED NORMAL.
